“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11348
School of Mathematics
  Title:   A note on periodic solutions of Riccati equations
1.  M. R. Mokhtarzadeh
2.  M. R. Pournaki
3.  A. Razani
  Status:   Published
  Journal: Nonlinear Dynam.
  Vol.:  62
  Year:  2010
  Pages:   119-125
  Supported by:  IPM
In this note, we show that under certain assumptions the scalar Riccati differential equation x′=a(t)x+b(t)x2+c(t) with periodic coefficients admits at least one periodic solution. Also, we give two illustrative examples in order to indicate the validity of the assumptions.

Download TeX format
back to top
scroll left or right